MathSciNet Relay Station
MathSciNet bibliographic data
MR1688006 65L06
Ma, Ming; Friedman, Menahem; Kandel, Abraham Numerical solutions of fuzzy differential equations. Fuzzy Sets and Systems 105 (1999), no. 1, 133–138.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement